# SDR SWAA2023090690299

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727A - BS727D; BS747 - BS807 LBL21 WL157.<[01] VERIFIED STEPS 4;5 IN PARTIAL.;[02] VERIFIED STEPS 4;5 IN PARTIAL.;[03] VERIFIED STEP 6 IN PARTIAL.;[04] OK TO INSTALL STEP 3;[05] UPDATED STEP 3;[06] COMPLETED STEP 3.;[07] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY.;[08] EDIT TO CORRECTIVE ACTION 7; REFERENCES USED: DWG 146A7502; DWG 146A7500; SRM 53-00-53-2R-6; AND SRM 51-40-02.;[09] VERIFIED CORRECTIVE ACTION STEP 7. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
